# SDR SWAA2020060589154

- Difficulty date: May 11, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 48,459 hours, 28,825 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB INSPAR RIB 4; STIFFENER 2 CRACKED NEAR LOWER RADIUS.  REPAIRED LT HORIZONTAL STAB INSPAR RIB 4 PER SRM 55-10-09-2R-4. SEE INDIVIDUAL WIPS FOR WORK ACCOMPLISHED.
